# SDR AALA202411187060

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 61,442 hours, 38,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR  DOOR STOP PASSENGER CREW DOOR 842 FWD POSITION 1. MAINTENANCE REPLACED DOOR STOP PASSENGER CREW DOOR 842 FWD POSITION #1 IAW AMM 52-13-31-000-002-A AND AMM 52-13-31-400-002-A.
